Please help. Child reaction after taking tuberculinumHi, I was wondering if anyone can help me. My homeopath is away on holiday. (I knew this would be the case, I just had to see him beforehand as needed the 3 weeks prior to school starting to give the tablet time to work)
My son has symptoms of what most people would describe as ADHD. After months of appointments, school meetings, exclusions etc, I decided something had to be done and decided to use homeopathy. He was using Belladonna for some time, with good results, but I stopped seeing the homeopath as I couldn't afford it.
Anyway, his symptoms crept back, and I have seen another homeopath. He has prescribed my son Tuberculinum.
My son took the tablets on Sunday evening. Since Sunday evening his behaviour has been uncontrollable. He has been so hyperactive, climbing, jumping etc, but also impulsive and erratic. He even tried to push his sisters pram into the road today, for no good reason. he has been so angry and just completely out of control.
Is this normal, and if so, how long should this last?
I have some belladonna too, but have been asked not to use it in this kind of case for 3 weeks after taking the TUB as this behaviour may just be the tablet working.
Please can somebody help me, with some advice. Its been so difficult and I am worried this shouldn't be happening?
Virgo21 on 2011-08-18
You need to insist that your homoeopath prescribe doses in accordance with our basic guidelines in the Organon of Medicine.
I will post a link to a site that explains the difference between the 'dry' dose and the 'watery or split' dose.
♡ brisbanehomoeopath last decade
When he had belladonna though from his previous homeopath, and that tablet dissolved on his tongue.
Do you know roughly, how long this sort of reaction takes to get out of his system?
Virgo21 last decade
Homoeopathic aggravations can last anywhere from a few days (common) to a few weeks (unusual). It is part of the curative process in homoeopathy, although if a prescriber is careful it can be kept to a minimum (intensity of reaction, length of time it lasts). When prescribers are careless the reactions can be very severe and last far too long.
I have some some of my ADHD/Hyperactive patients aggravate for 2-3 weeks. Usually when any aggravtion lasts longer than a week, unless there is a very clear detoxification process going on, I will step in to do something. Ask your homoeopath what you can do at this stage.
For further doses, this is the proper way to administer the remedy.
INSTRUCTONS FOR SPLIT DOSING
Firstly, you need to create a separate dosing bottle. Get a bottle with a dropper, 15-30mls in size, and fill it with a mixture of water and alcohol (5 parts to 1 part). Dissolve 2-4 granules or 2-4 drops of the medicine you bought from the pharmacy into this mixture. Your doses will be made from this bottle.
Hit the bottle firmly against the palm of your hand, or another elastic surface like a book. It should be a firm hit not a tap. 2 hits is enough to begin with, and should not be increased unless it is clear that it is needed. The water in this bottle will 'remember' the number of times you have hit it, so that subsequent doses will be stronger (necessary to overcoming the resistance of your disease).
Place 1 drop into an amount of water - I may start with anything from 1/4-1 full cup (62ml-250ml) depending on the sensitivity of the patient. Stir thoroughly and take 1 teaspoon into the mouth. Throw the rest of the cup away.
This is one dose. Repeat doses would be started from the 2 hits on the bottle.
Each step of this process can be adjusted to reduced aggravation or to increase the effect of the medicine. In order to be able to do this, it is important to measure each step (count the hits, the drops, measure the water etc).
Doing this will make sure that the journey to cure, is not a painful one.
♡ brisbanehomoeopath last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.